RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1997, Volume 33, Number 6, Pages 754–761 (Mi de9284)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

An estimate, uniform on the whole line $\mathbf R$, for the rate of convergence of a spectral expansion corresponding to the Schrödinger operator with a potential from the Kato class

S. A. Denisov

Lomonosov Moscow State University

Full text: PDF file (865 kB)

English version:
Differential Equations, 1997, 33:6, 757–764

Bibliographic databases:
UDC: 517.984.52
Received: 29.12.1996

Citation: S. A. Denisov, “An estimate, uniform on the whole line $\mathbf R$, for the rate of convergence of a spectral expansion corresponding to the Schrödinger operator with a potential from the Kato class”, Differ. Uravn., 33:6 (1997), 754–761; Differ. Equ., 33:6 (1997), 757–764

Citation in format AMSBIB
\Bibitem{Den97}
\by S.~A.~Denisov
\paper An estimate, uniform on the whole line $\mathbf R$, for the rate of convergence of a spectral expansion corresponding to the Schr\"odinger operator with a potential from the Kato class
\jour Differ. Uravn.
\yr 1997
\vol 33
\issue 6
\pages 754--761
\mathnet{http://mi.mathnet.ru/de9284}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1615055}
\transl
\jour Differ. Equ.
\yr 1997
\vol 33
\issue 6
\pages 757--764


Linking options:
  • http://mi.mathnet.ru/eng/de9284
  • http://mi.mathnet.ru/eng/de/v33/i6/p754

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. V. Kritskov, “An estimate for Fourier images in a system of generalized eigenfunctions of the Schrödinger operator with a Stummel-type potential”, Math. Notes, 65:4 (1999), 454–461  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:60
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020